Works matching DE "FIBER spaces (Mathematics)"
Results: 198
Non-Abelian Vortices, Hecke Modifications and Singular Monopoles.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 3, p. 243, doi. 10.1007/s11005-010-0394-4
- By:
- Publication type:
- Article
Duality Functors for Triple Vector Bundles.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 175, doi. 10.1007/s11005-009-0346-z
- By:
- Publication type:
- Article
Normal Bundles to Laufer Rational Curves in Local Calabi–Yau Threefolds.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 1, p. 57, doi. 10.1007/s11005-006-0057-7
- By:
- Publication type:
- Article
On the vector field problem for O(n)/O(1)xO(1)xO(n-2).
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 129
- By:
- Publication type:
- Article
Anti-self-dual connections and their related flow on 4-manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 31, n. 3, p. 325, doi. 10.1007/s00526-007-0114-9
- By:
- Publication type:
- Article
Boundary Conditions for Maps in Fibers and Topological Transitivity of Skew Products of Interval Maps.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 1, p. 109, doi. 10.1007/s10958-015-2428-z
- By:
- Publication type:
- Article
A category-theoretic approach extending the notion of connection in a natural way, and its application to the geometry of differential systems.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 4, p. 551, doi. 10.1007/s10958-011-0480-x
- By:
- Publication type:
- Article
ON THE LERAY-HIRSCH THEOREM.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 1, p. 75
- By:
- Publication type:
- Article
Mirror Principle for Flag Manifolds.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 2, p. 61
- By:
- Publication type:
- Article
An Algorithm to Recognise Small Seifert Fiber Spaces.
- Published in:
- Turkish Journal of Mathematics, 2004, v. 28, n. 1, p. 75
- By:
- Publication type:
- Article
Virtual pro-p properties of 3-manifold groups.
- Published in:
- Journal of Group Theory, 2017, v. 20, n. 5, p. 999, doi. 10.1515/jgth-2016-0060
- By:
- Publication type:
- Article
COARSE COHERENCE OF METRIC SPACES AND GROUPS AND ITS PERMANENCE PROPERTIES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 98, n. 3, p. 422, doi. 10.1017/S0004972718000977
- By:
- Publication type:
- Article
FIBER BUNDLE AND MATRIX MODELS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 14/15, p. 2165, doi. 10.1142/S0217751X08040718
- By:
- Publication type:
- Article
STOCHASTIC PROCESSES ON CLASSIFYING SPACES AND STRING STRUCTURES.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2004, v. 7, n. 3, p. 361
- By:
- Publication type:
- Article
SYMPLECTIC FOUR-MANIFOLDS AND CONFORMAL BLOCKS.
- Published in:
- Journal of the London Mathematical Society, 2005, v. 71, n. 2, p. 503, doi. 10.1112/S0024610705006307
- By:
- Publication type:
- Article
THE $\eltwo$-COHOMOLOGY OF ARTIN GROUPS.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 68, n. 2, p. 493, doi. 10.1112/S0024610703004381
- By:
- Publication type:
- Article
Behavior of canonical divisors under purely inseparable base changes.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 74, p. 237, doi. 10.1515/crelle-2015-0111
- By:
- Publication type:
- Article
Birational Mori fiber structures of ℚ-Fano 3-fold weighted complete intersections, II.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 738, p. 73, doi. 10.1515/crelle-2015-0054
- By:
- Publication type:
- Article
K-trivial structures on Fano complete intersections.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 3/4, p. 568, doi. 10.1134/S0001434612030315
- By:
- Publication type:
- Article
On degeneration of the surface in the fitting compactification of moduli of stable vector bundles.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 142, doi. 10.1134/S0001434611070145
- By:
- Publication type:
- Article
On the fiber structure of symmetry invariance sets of solutions to quasilinear equations.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 5/6, p. 879, doi. 10.1134/S0001434610110283
- By:
- Publication type:
- Article
Lefschetz numbers for maps of fiber spaces.
- Published in:
- Mathematical Notes, 2008, v. 84, n. 5/6, p. 601, doi. 10.1134/S0001434608110011
- By:
- Publication type:
- Article
Two orientations.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 1/2, p. 88, doi. 10.1134/S0001434608010112
- By:
- Publication type:
- Article
Derived Categories of Fano Threefolds V<sub>12</sub>.
- Published in:
- Mathematical Notes, 2005, v. 78, n. 3/4, p. 537, doi. 10.1007/s11006-005-0152-6
- By:
- Publication type:
- Article
On lifts of symplectic vector bundles and connections to Weil bundles.
- Published in:
- Extracta Mathematicae, 2024, v. 39, n. 1, p. 97, doi. 10.17398/2605-5686.39.1.97
- By:
- Publication type:
- Article
Fibrados vectoriales equivariantes en espacios homogéneos compactos.
- Published in:
- Revista Integración, 2011, v. 29, n. 1, p. 55
- By:
- Publication type:
- Article
Inmersiones isométricas en variedades riemannianas.
- Published in:
- Revista Integración, 2011, v. 29, n. 1, p. 31
- By:
- Publication type:
- Article
RIEMANN-FINSLER AND LAGRANGE GERBES AND THE ATIYAH-SINGER THEOREMS.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2012, v. 5, n. 54-1, p. 97
- By:
- Publication type:
- Article
MULTISYMPLECTIC AND POLYSYMPLECTIC STRUCTURES ON FIBER BUNDLES.
- Published in:
- Reviews in Mathematical Physics, 2013, v. 25, n. 9, p. 1, doi. 10.1142/S0129055X13500189
- By:
- Publication type:
- Article
Abelian ideals of a Borel subalgebra and long positive roots.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 35, p. 1889, doi. 10.1155/S1073792803211053
- By:
- Publication type:
- Article
A fiber integration formula for the smooth Deligne cohomology.
- Published in:
- IMRN: International Mathematics Research Notices, 2000, v. 2000, n. 13, p. 699, doi. 10.1155/S1073792800000386
- By:
- Publication type:
- Article
NON-VANISHING THEOREMS FOR NON-SPLIT RANK 2 BUNDLES ON P<sup>3</sup>: A SIMPLE APPROACH.
- Published in:
- AAPP Physical, Mathematical & Natural Sciences / Atti della Accademia Peloritana dei Pericolanti: Classe di Scienze Fisiche, Matematiche e Naturali, 2009, v. 87, n. 1, p. 1, doi. 10.1478/C1A0901002
- By:
- Publication type:
- Article
NATURAL TRANSFORMATIONS OF CONNECTIONS ON THE FIRST PRINCIPAL PROLONGATION.
- Published in:
- Archivum Mathematicum, 2014, v. 50, n. 1, p. 21, doi. 10.5817/AM2014-1-21
- By:
- Publication type:
- Article
WEILIAN PROLONGATIONS OF ACTIONS OF SMOOTH CATEGORIES.
- Published in:
- Archivum Mathematicum, 2008, v. 44, n. 2, p. 133
- By:
- Publication type:
- Article
CANONICAL 1-FORMS ON HIGHER ORDER ADAPTED FRAME BUNDLES.
- Published in:
- Archivum Mathematicum, 2008, v. 44, n. 2, p. 115
- By:
- Publication type:
- Article
Quasiprojective varieties admitting Zariski dense entire holomorphic curves.
- Published in:
- Forum Mathematicum, 2012, v. 24, n. 2, p. 399, doi. 10.1515/form.2011.069
- By:
- Publication type:
- Article
A geometric study of generalized Neuwirth groups.
- Published in:
- Forum Mathematicum, 2006, v. 18, n. 5, p. 803, doi. 10.1515/FORUM.2006.040
- By:
- Publication type:
- Article
Stratified fibre bundles.
- Published in:
- Forum Mathematicum, 2004, v. 16, n. 6, p. 865, doi. 10.1515/form.2004.16.6.865
- By:
- Publication type:
- Article
Ample vector bundles with zero loci having a hyperelliptic curve section.
- Published in:
- Forum Mathematicum, 2003, v. 15, n. 4, p. 525, doi. 10.1515/form.2003.029
- By:
- Publication type:
- Article
Vector bundles on a neighborhood of an exceptional curve and elementary transformations.
- Published in:
- Forum Mathematicum, 2003, v. 15, n. 1, p. 115, doi. 10.1515/form.2003.001
- By:
- Publication type:
- Article
On the Gromov-Witten invariants of the moduli of bundles on a surface.
- Published in:
- Forum Mathematicum, 2002, v. 14, n. 5, p. 759
- By:
- Publication type:
- Article
Hitchin System on Singular Curves.
- Published in:
- Theoretical & Mathematical Physics, 2004, v. 140, n. 2, p. 1043, doi. 10.1023/B:TAMP.0000036537.38312.04
- By:
- Publication type:
- Article
Cell population identification using fluorescence-minus-one controls with a one-class classifying algorithm.
- Published in:
- Bioinformatics, 2014, v. 30, n. 23, p. 3372, doi. 10.1093/bioinformatics/btu575
- By:
- Publication type:
- Article
Development of fibre bundle probe for coherent anti-Stokes Raman scattering microendoscopy.
- Published in:
- Electronics Letters (Wiley-Blackwell), 2013, v. 49, n. 8, p. 1, doi. 10.1049/el.2013.0220
- By:
- Publication type:
- Article
Vector Bundles Near Negative Curves: Moduli and Local Euler Characteristic.
- Published in:
- Communications in Algebra, 2009, v. 37, n. 8, p. 2688, doi. 10.1080/00927870802562351
- By:
- Publication type:
- Article
Steiner Bundles on the Hyperquadric Qn ⊂ ℙn+1, n ≥ 3.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 12, p. 4116, doi. 10.1080/00927870701544930
- By:
- Publication type:
- Article
Remarks on Projective Algebraic Fiber Spaces Over Curves.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 9, p. 3467, doi. 10.1080/00927870600794172
- By:
- Publication type:
- Article
Ample Vector Bundles with Small g - q.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 8, p. 2989, doi. 10.1080/00927870600639799
- By:
- Publication type:
- Article
Restriction of Stable Rank Two Vector Bundles in Arbitrary Characteristic.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 7, p. 2319, doi. 10.1080/00927870600550145
- By:
- Publication type:
- Article
The Splitting Criterion of Kempf and the Babylonian Tower Theorem.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 7, p. 2485, doi. 10.1080/00927870600650655
- By:
- Publication type:
- Article